Volume 6 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
Author Index – R
Rachh, Manas
On the solution of Laplace's equation in the vicinity of triple-junctions
Rachid, Mohamad
Hypoelliptic and spectral estimates for the linearized Landau operator
Rademacher, Simone
Landau-Pekar equations and quantum fluctuations for the dynamics of a strongly coupled polaron
Ratsimanetrimanana, Antsa
Quantum Fluctuations and Large Deviation Principle for Microscopic Currents of Free Fermions in Disordered Media
Raymond, Nicolas
The Dirac bag model in strong magnetic fields
Rivière, Gabriel
Semiclassical asymptotics for nonselfadjoint Harmonic oscillators
Robbiano, Luc
Exponential stabilization of waves for the Zaremba boundary condition
Robertsson, Johan
Removing numerical dispersion from linear evolution equations
Rösler, Frank
On the complexity of the inverse Sturm-Liouville problem
Rott, Eva-Maria
Gradient flow structure of a multidimensional nonlinear sixth order quantum-diffusion equation
Rougerie, Nicolas
Thomas-Fermi profile of a fast rotating Bose-Einstein condensate
Rousset, Frédéric
Convergence error estimates at low regularity for time discretizations of KdV
Rouveyrol, Marc
Stabilization of the wave equation on larger-dimension tori with rough dampings
Rozendaal, Jan
$L^p$ and $\mathcal{H}^p_{FIO}$ regularity for wave equations with rough coefficients
Ruzhansky, Michael
Subelliptic sharp Gärding inequality on compact Lie groups